CLICK HERE FOR THOUSANDS OF FREE BLOGGER TEMPLATES »

Tuesday, September 9, 2008

Take 5 of these and call me in the morning.....




More pills....out with the old and in with the new....getting rid of the Abilify and Lamictal. It apparently causes a reaction in me that is agonizing...ANXIETY...constant anxiety. Not the worry type anxiety, but the can't sit still, restless, need to run 10 miles but no way I'm dragging my fat ass out there to do it kind of anxiety. So back to a small smidge of Seroquel and a big helping of Depakote. Maybe this will do the trick. I am tired of ingesting a pharmacy everyday. This makes 5 a day not including ibuprofen and things!


No word on the job yet either, I'm thinking that's not good.....so it's back to looking into school.

1 comments:

Dee and Elijah Sue said...

It is just wild how one drug will have just the opposite effect on someone else.

Abilify has worked WONDERS for Bud's anxiety. It also helps "level out" the extremes in his BP.

I hope they find you "magic combo cocktail", as we like to call it around here.

Unfortunately, weight gain is a common side effect with a lot of drugs. Poor Bud put on 50 pounds on one drug. Some drugs kill his appetite, too--but they also kill his desire to do a damn thing....

Hang in there, kiddo!

~D